ASYMPTOTICS OF THE LANDAU CONSTANTS AND THEIR RELATIONSHIP WITH HYPERGEOMETRIC FUNCTIONS

Srivastava, H. M., Cvijovi´c, Djurdje . Taiwanese Journal of Mathematics 2009. 13 (3) :855-870

Locate this article in:

Bibtex

@article{CIS-483044,
  Author = {Srivastava, H. M. and Cvijovi´c, Djurdje},
  Title = {ASYMPTOTICS OF THE LANDAU CONSTANTS AND THEIR RELATIONSHIP WITH HYPERGEOMETRIC FUNCTIONS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {13},
  Number = {3},
  Year = {2009},
  Pages = {855--870},
  Keywords = {}
}

Similar articles